Alert archive / Massachusetts / Small Craft Advisories in 2012

Small Craft Advisory 56, NWS Boston/Norton, MA

June 19, 2012

NWS Boston/Norton, MA issued this small craft advisory at Jun 19, 2012, 3:46 AM EDT. It took effect at Jun 19, 2012, 12:00 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2012, 3:46 AM EDT (07:46 UTC)
In effect from
Jun 19, 2012, 12:00 PM EDT
Expired
Jun 20, 2012, 5:00 AM EDT
In force
17 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WHUS71 KBOX 190746
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
346 AM EDT TUE JUN 19 2012


ANZ250-254-191600-
/O.NEW.KBOX.SC.Y.0056.120619T1600Z-120620T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
346 AM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT
WEDNESDAY.

* WINDS AND SEAS...SOUTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK
5 follow-up statements
061 
WHUS71 KBOX 191716
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
116 PM EDT TUE JUN 19 2012

ANZ250-254-200130-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-120620T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
116 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
074 
WHUS71 KBOX 191959
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
359 PM EDT TUE JUN 19 2012

ANZ250-254-200400-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-120620T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
359 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
080 
WHUS71 KBOX 200142
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
942 PM EDT TUE JUN 19 2012

ANZ250-254-200900-
/O.CON.KBOX.SC.Y.0056.000000T0000Z-120620T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
942 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
414 
WHUS71 KBOX 200750
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
350 AM EDT WED JUN 20 2012

ANZ250-254-201100-
/O.EXT.KBOX.SC.Y.0056.000000T0000Z-120620T1100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
350 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 10 KT. SEAS 3 TO 5 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
906 
WHUS71 KBOX 201056
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
656 AM EDT WED JUN 20 2012

ANZ250-254-201200-
/O.CAN.KBOX.SC.Y.0056.000000T0000Z-120620T1100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
656 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE SUBSIDED BELOW SMALL CRAFT LEVELS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 1:42 AM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 19, 1:42 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
142 AM EDT TUE JUN 19 2012

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MARITIMES WILL PROVIDE ONE MORE COOL
NIGHT AND MILD DAY TOMORROW BEFORE DRIFTING SOUTH OF NEW ENGLAND MID
WEEK...RESULTING IN NEAR RECORD HEAT WED AND THU ALONG WITH HUMID
CONDITIONS. A COLD FRONT WILL LIKELY BREAK THE HEAT LATE FRI OR SAT
AND MAY BE ACCOMPANIED BY THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

130 AM UPDATE...
PATCHES OF LOW CLOUDS HAVE FORMED ACROSS THE REGION EARLY THIS
MORNING.  AREAL COVERAGE HAS BEEN LIMITED THUS FAR...BUT SHOULD SEE
THE LOW CLOUDS BECOME MORE WIDESPREAD AS BOUNDARY LAYER CONTINUES TO
COOL THROUGH DAYBREAK.  COULD SEE SOME PATCHY FOG AS WELL...BUT
DON/T THINK IT WILL BE THAT WIDESPREAD.  TEMPERATURES SHOULD
GENERALLY ONLY DROP ANOTHER DEGREE OR SO...WITH TEMPERATURES MAINLY
IN THE 50S EARLY THIS MORNING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
TUE...
THIS WILL BE OUR TRANSITION DAY AS SUBTROPICAL RIDGE BEGINS TO BUILD
OVER THE MID ATLC AND OH VLY. THIS WILL BEGIN TO CIRCULATE A PIECE
OF THE HEAT AND HUMIDITY FROM THE ROCKIES/PLAINS AND THE GREAT LAKES
INTO NEW ENGLAND TOMORROW. THE LEADING EDGE OF THIS WARMER AIR MAY
BE ACCOMPANIED BY SOME CLOUDINESS TOMORROW ESP ACROSS WESTERN NEW
ENGLAND.

HIGHS TUE WILL WARM INTO THE U70S AND L80S...WHICH IS SEASONABLY
WARM FOR THIS TIME OF YEAR. WITH SURFACE WINDS BECOMING SSW MORNING
FOG AND LOW CLOUDS SHOULD ERODE QUICKER THAN PREVIOUS MORNINGS.

REGARDING PRECIP...COULD BE SOME CONVECTION ASSOCIATED WITH MLVL
WARM FRONT APPROACHING FROM NY STATE.  BUT APPEARS MUCH IF NOT ALL
OF THIS ACTIVITY WILL PEEL OFF INTO NORTHERN NEW ENGLAND OR DRY UP
COMPLETELY AS HEIGHTS CONTINUE TO RISE INTO NEW ENGLAND ALONG WITH
ASSOCIATED ANTICYCLONIC FLOW.

TUE NIGHT...
MLVL RIDGE CONTINUES TO BUILD INTO NEW ENGLAND SO DRY WEATHER
CONTINUES. MILD NIGHT WITH WARM AIRMASS ADVECTING INTO THE REGION.
DEW PTS WILL BE ON THE RISE AS WELL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
BIG PICTURE...SUMMER HEAT BUILDS WEDNESDAY AND THURSDAY AS A HIGH
PRESSURE REMAINS ALONG THE MID ATLANTIC COAST. THIS HIGH PRESSURE
MOVES SLIGHTLY SOUTH THURSDAY...ALLOWING A COLD FRONT TO APPROACH
LATE THIS WEEK. DECENT MODEL AGREEMENT WITH THIS SCENARIO.

DETAILS...

WEDNESDAY THROUGH THURSDAY...HIGH PRESSURE IN PLACE WITH SUBSIDENT
AIRMASS AND DOWNSLOPING WEST WINDS. OVERALL A PAIR OF FAIR DAYS.
MIXING DEPTHS ARE FORECAST AROUND 5400 FEET IN THE INTERIOR AND
SLIGHTLY LESS TOWARD THE COAST. THIS SUGGESTS THAT 850 MB WILL BE
NEAR THE TOP OF THE MIXED LAYER. TEMPERATURES AT 850 MB WEDNESDAY
ARE FORECAST AROUND 19C ON THE GFS AND 20-21C ON THE ECMWF. THIS
SUPPORTS TEMPERATURES CENTERED IN THE MID 90S...ALTHOUGH LOCATIONS
NEAR THE SOUTH COAST MAY BE IN THE 80S AND THE ISLANDS IN THE 70S.
THE WEST WIND SHOULD KEEP A LAND WIND IN PLACE AT BOSTON AND
PROVIDENCE...SO LOW TO MID 90S ARE GOOD IN THOSE AREAS. THURSDAY
IS EVEN WARMER DUE TO THE WARMER START. COULD SEE MORE THAN A FEW
PLACES APPROACH 100 DEGREES THURSDAY ACROSS THE CT AND MERRIMACK
RIVER VALLEYS.

DEW POINTS ARE EXPECTED TO CLIMB INTO TO NEAR 70 DEGREES...SO IT
WILL FEEL HUMID. THE MOISTURE WILL CONTRIBUTE TO AREAS OF FOG
EACH NIGHT ESPECIALLY ALONG THE SOUTH COAST. AS THE FOG DISSIPATES
EACH DAY...THE LINGERING MOISTURE SHOULD SET UP SCATTERED DIURNAL
CUMULUS.

ONE WOULD NORMALLY EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP IN
THIS HEAT AND HUMIDITY. AT THIS POINT WE ARE THINKING THAT WILL
NOT HAPPEN ACROSS SOUTHERN NEW ENGLAND DUE TO A STRONG LOW-LEVEL
CAP. THERE IS PLENTY OF INSTABILITY MUCH HIGHER UP...WITH A BASE
BETWEEN 7-10 KFT. WHAT WE DO NOT HAVE IN PLACE IS ANYTHING TO
REALLY FOCUS THIS ENERGY. THIS WILL NEED TO BE MONITORED AS THE
TIMING OF A COLD FRONT WILL BE CRUCIAL.

THURSDAY NIGHT AND FRIDAY...A SHORTWAVE MOVING THROUGH THE GREAT
LAKES DRIVES A COLD FRONT INTO THE NORTHEAST USA LATE THURSDAY
NIGHT AND FRIDAY. BUT THE DIGGING SHORTWAVE ALSO TURNS THE UPPER
FLOW NORTHEAST SO THAT MOST OF THE UPPER PUSH WILL BE ALONG THE
FRONT RATHER THAN ACROSS IT. ALSO...THE RIGHT ENTRANCE REGION
REMAINS WEST OF SOUTHERN NEW ENGLAND UNTIL LATE IN THE DAY FRIDAY.
WE MAINTAINED CLOUDS AND CHANCE POPS FOR SHOWERS/TSTMS WITH THIS
FRONTAL PASSAGE. TEMPERATURES ALOFT COOL TO THE MID TEENS...THIS
AND EXTRA CLOUD COVER SHOULD KEEP MAX TEMPERATURES IN THE 80S
FRIDAY.

SATURDAY-SUNDAY...HIGH PRESSURE BUILDS AT THE SURFACE SATURDAY
BRINGING FAIR WEATHER. AN UPPER TROUGH DIGS SUNDAY AND PUSHES A
SHORTWAVE ACROSS OUR REGION. THIS COULD TRIGGER SCATTERED SHOWERS
SUNDAY...AND COOLING ALOFT MAY DESTABILIZE THE AIRMASS TO ALLOW
THUNDER. TEMPERATURES WILL BE NOTICEABLY COOLER THAN FRIDAY.

MONDAY...WATCHING THE PROGRESS OF A LOW PRESSURE MOVING ACROSS
THE NORTHERN USA LATE THIS WEEK. 18/12Z GFS IS QUICKER TO BRING
THIS LOW PRESSURE OUR WAY THAN THE 18/12Z ECMWF. WITH BOTH MODELS
SHOWING A LOW PRESSURE...HAVE A CHANCE OF SHOWERS IN THE FORECAST.
THE TIMING WILL NEED TO ADJUSTED AS THIS WEEK PROGRESSES.
TEMPERATURES SHOULD BE SEASONABLE.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

OVERVIEW...
LOW TO MODERATE CONFIDENCE IN TAFS.  CURRENTLY HAVE BATCHES OF MVFR
AND EVEN LOCALIZED IFR CEILINGS EARLY THIS MORNING.  DO EXPECT MVFR
CEILINGS TO EXPAND AS WE APPROACH DAYBREAK WITH LOCALIZED IFR
CONDITIONS POSSIBLE...BUT AREAL EXTENT STILL UNCERTAIN.  THE STRONG
JUNE SUN SHOULD ALLOW MOST AREAS TO IMPROVE TO VFR BY LATE
MORNING/EARLY AFTERNOON...BUT EXACT TIMING IS UNCERTAIN.  LOWER
CLOUDS MAY REFORM TONIGHT...BUT PRIMARILY ACROSS THE SOUTHEAST ZONES
AS WINDS WILL BE MORE SOUTHWEST.  HOWEVER...FOG PATCHES MAY ALSO
DEVELOP ACROSS THE REST OF THE REGION.  MAINLY VFR ON WED.

KBOS TAF...LOW TO MODERATE CONFIDENCE.  VFR CONDITIONS MAY LOWER TO
MVFR NEAR DAYBREAK AND INTO PART OF THIS MORNING IN LOW CLOUDS.  LOW
PROBABILITY OF BRIEF IFR CONDITIONS...BUT KEPT THESE CONDITIONS OUT
OF THE TAFS WITH SOUTHWEST SURFACE WINDS.  CONDITIONS IMPROVE TO VFR
BY LATE THIS MORNING/EARLY AFTERNOON.

KBDL TAF...LOW TO MODERATE CONFIDENCE.  VFR CONDITIONS MAY LOWER TO
MVFR-IFR IN LOW CLOUDS NEAR DAYBREAK.  THESE CONDITIONS SHOULD
IMPROVE BY LATE THIS MORNING/EARLY AFTERNOON BUT EXACT TIMING IS
UNCERTAIN.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...

WEDNESDAY AND THURSDAY...MODERATE TO HIGH CONFIDENCE.
VFR. TSTMS UNLIKELY...BUT POTENTIAL INCREASES JUST WEST OF
MASSACHUSETTS LATE THURSDAY.

FRIDAY...MODERATE TO HIGH CONFIDENCE.
MOSTLY VFR. SCATTERED SHOWERS/TSTMS POSSIBLE WHICH MAY BRING BRIEF
MVFR CIGS/VSBYS DURING THE DAY.

SATURDAY...MODERATE TO HIGH CONFIDENCE.
VFR.

&&

.MARINE...
TONIGHT...HIGH CONFIDENCE.
HIGH PRESSURE OVER THE WATERS WILL KEEP WINDS AND SEAS BELOW SCA
THRESHOLDS.  AREAS OF PATCHY FOG WILL LIKELY DEVELOP AFTER MIDNIGHT.

TUE...
HIGH BEGINS TO SLIDE SOUTH OF NEW ENGLAND. THIS WILL SHIFT WINDS
INTO THE SSW EXCEPT OVER EASTERN MA WATERS WHERE SE WINDS WILL
PREVAIL. EARLY MORNING FOG WILL ERODE FAIRLY QUICKLY. LEFTOVER EAST
SWELL OF 2-4 FT SHOULD PERSIST. FORECAST CONFIDENCE MODERATE TO
HIGH.

TUE NIGHT...
LESS FOG AS WINDS CONTINUE TO VEER TO THE SW. EAST SWELLS SHOULD
SUBSIDE. FORECAST CONFIDENCE MODERATE TO HIGH.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

HIGH CONFIDENCE.  HIGH PRESSURE BUILDING SOUTH OF THE WATERS WILL
BRING A WEST TO SOUTHWEST FLOW ACROSS THE WATERS AND BRING HIGHER
HUMIDITY AIR. THIS WILL SUPPORT FOG FORMATION AT NIGHT AND EARLY
MORNING WITH POOR VISIBILITY. WINDS AND SEAS SHOULD REMAIN BELOW
25 KNOTS AND 5 FEET...ALTHOUGH SEAS ACROSS THE OUTER WATERS MAY
APPROACH 5 FEET AT TIMES SOUTH AND EAST OF NANTUCKET.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES FOR WEDNESDAY AND THURSDAY:

BOSTON - 20TH - 98 SET IN 1953
         21ST - 95 SET IN 1949 AND PREVIOUS YEARS

PROVIDENCE - 20TH - 95 SET IN 1941
             21ST - 96 SET IN 1941

HARTFORD - 20TH - 96 SET IN 1995 AND PREVIOUS YEARS
           21ST - 96 SET IN 1953

WORCESTER - 20TH - 93 SET IN 1953
            21ST - 91 SET IN 1953

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...BELK/NOCERA
NEAR TERM...FRANK
SHORT TERM...NOCERA
LONG TERM...BELK
AVIATION...FRANK/BELK
MARINE...FRANK/BELK
CLIMATE...STAFF
Hazardous weather outlook, Jun 18, 4:56 PM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
456 PM EDT MON JUN 18 2012

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-192100-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
456 PM EDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL
OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE
AND RHODE ISLAND.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A HIGH PROBABILITY OF HOT AND HUMID CONDITIONS WEDNESDAY
AND THURSDAY. MAXIMUM HEAT INDICES SHOULD APPROACH 100 DEGREES
BOTH DAYS...ESPECIALLY ACROSS THE CONNECTICUT AND MERRIMACK RIVER
VALLEYS.

LOCALLY DENSE FOG MAY DEVELOP TUESDAY NIGHT AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-192100-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
456 PM EDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LATE NIGHT AND EARLY MORNING PATCHY DENSE FOG IS POSSIBLE TUESDAY
NIGHT...WEDNESDAY NIGHT...AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:58 PM EDTHeat AdvisoryBOXBristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more27 hr

Nearby

Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.